# SDR REXA95045

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: KAF1407P
- Condition: Worn
- Location: Rt Rudder Pedal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT RUDDER PEDAL WOULD NOT MAKE MORE THAN ABOUT ONE THIRD OF TRAVEL REQ'D CAPTAIN AND FORWARD OFFICERS SIDES.  RIGHT RUDDER PEDAL APPEARS TO HAVE FULL TRAVEL ON BOTH SIDES.  FULL LEFT AND RIGHT RUDDER TRAVEL WAS AVAILABLE BEFORE TAKEOFF.  FOUND WORN BUSHING ON RUDDER PEDAL CONN ROD CAUSING BOLT TO RUB ON YOKE LEVEL ASSEMBLY.  INSTALLED SERVICEABLE BUSHING, RUDDER PEDAL OPERATES NORMALLY WITH NO INTERFERENCE.  (M)
